# SDR AALA202202280511

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737*
- Aircraft serial: 33248
- Aircraft time: 16,332 hours, 6,621 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY OUTSIDE LOCK HARD TO MOVE. REMOVED AND REPLACED AFT RIGHT LAVATORY DOOR LOCK PER CMM 25-40-65.
